MAUDE Adverse Event Report: BUFFALO FILTER RAPIDVAC; APPARATUS, EXHAUST, SURGICAL

BUFFALO FILTER RAPIDVAC; APPARATUS, EXHAUST, SURGICAL
Model Number SE3690
Medical Device Problem Codes False Alarm (1013); No Audible Prompt/Feedback (2282); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit would not make a noise when pencil was activated.The patient incurred a minor burn on inner thighs.There was no medical intervention needed.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Evaluation summary: one device was received as a service request and a visual inspection and functional test were performed by the supplier.A device history review was completed for serial# (b)(4) of which was produced on june 2, 2016.There were no manufacturing issues related to the complaint for this serial number.Inspection of the device resulted in noting that the returned unit required replacement of the insulation components.The device failed the performance test.This complaint will be considered as confirmed.The exact root cause of the failure could not be determined; however these items are subject to wear and tear with use.As part of continuous improvement efforts and a corrective action, the supplier repaired and returned the unit.If additional information is received, the investigation will resume as needed.If information is provided in the future, a supplemental report will be issued.

Brand Name
RAPIDVAC
Common Device Name
APPARATUS, EXHAUST, SURGICAL
Manufacturer (Section D)
BUFFALO FILTER
5900 genesee st
lancaster NY 14086
MDR Report Key7335781
Report Number1717344-2018-00348
Device Sequence Number61799
Product Code FYD
UDI-Device Identifier10884524001555
UDI-Public10884524001555
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K142335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE3690
Device Catalogue NumberSE3690
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Initial Date Received by Manufacturer 02/20/2018
Supplement Date Received by Manufacturer06/25/2018
08/08/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date07/25/2018
10/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1